# SDR SWI2024F01215

- Difficulty date: August 22, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 51,276 hours, 33,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACK IN THE CENTER COCKPIT FLOOR BEAM AT RBL 12, FS 280     (C-CHECK RO 11/9/2024)    REPAIRED FLOOR BEAM AT RBL 12 FS 280 IAW CRJ700 SRM 53-11-43-201-003-A01.  TASK CARD 51-900-1002-SKY COMPLETED.  M-337 ATTACHED
